# SDR CA090928003

- Difficulty date: September 26, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Prop De Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING FOR A PROPELLER DEICE SNAG. AC POWER WIRES WERE FOUND CHAFING INSIDE THE NR 1 AC CONTACTOR BOX.  AC CONTACTOR BOX REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC# 20090928003)
